# SDR HALA2009070600279

- Difficulty date: July 6, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 67,506 hours, 30,931 cycles
- System (JASC): 4990 · APU Oil System
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Apu Oil Press
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS -FOUND APU OIL PRESS FILTER DIFF PRESS IND EXTENDED DURING OVERNIGHT CK. //PERF INSP PER MM 49-27-03-206-018. RMVD ELEMENT NO CONTAMINATION FOUND REINSTALLED ELEMENT RESET DPI RAN APU.
